Formal solution to the scattering of a buried sphere

G. L. Wang, W. C. Chew

Research output: Contribution to journalConference articlepeer-review


A formal solution to the electromagnetic scattering of a buried sphere is presented. This solution has been validated against the Mie scattering solution and the NMM solution. The direct application of the method will be the validation of the numerical methods for the scattering of 3-D buried objects, which, though important, has not been available.

Original languageEnglish (US)
Pages (from-to)211-214
Number of pages4
JournalIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
StatePublished - 2003
Externally publishedYes
Event2003 IEEE International Antennas and Propagation Symposium and USNC/CNC/URSI North American Radio Science Meeting - Columbus, OH, United States
Duration: Jun 22 2003Jun 27 2003

ASJC Scopus subject areas

  • Electrical and Electronic Engineering


Dive into the research topics of 'Formal solution to the scattering of a buried sphere'. Together they form a unique fingerprint.

Cite this